fb

Paracetamol, Phenylephrine HCl and Chlorpheniramine Maleate Drops manufacturers and suppliers

A combination of paracetamol, phenylephrine HCl, and chlorpheniramine maleate is used to treat common cold symptoms in children, including running, stuffy noses, and sneezing. Pediatricians prescribe exact dosages of this medicine in liquid form for use by children. This is why this medication is sold in liquid form and includes a dropper for administering drops of medicine to toddlers. 

Paracetamol Phenylephrine HCl Chlorpheniramine Maleate uses

Children aged less than one year need medication to consume in droplet form. Many paediatric medicine manufacturers purposely produce medicines in liquid form for the convenience of children below the age of one. Similarly, Paracetamol Phenylephrine HCl Chlorpheniramine Maleate manufacturers and suppliers have been making this combination available on the market for paediatric use only. This medication is effective against symptoms of allergies, the common cold, and the flu. 

This medicine is a combination of different drugs formulated to provide relief. We will understand the function of every drug involved in this formulation individually. 

  • Paracetamol: Paracetamol is a very common drug used to treat fever and mild pain associated with various infections and diseases. It is a symptomatic relief drug that provides temporary relief from fever, chills and mild body aches. However, combining this drug with others may produce positive results in the treatment of many diseases. 
  • Phenylephrine HCl: Phenylephrine is used to provide relief from a blocked or runny nose. It eliminates the nasal discomfort and makes breathing easier. In newborns and toddlers, this medication is used when they get the common cold and flu. 
  • Chlorpheniramine Maleate: Chlorpheniramine Maleate is used to treat allergic reactions like runny noses, watery eyes, redness in the eyes, and itching in the nose and throat. In combination with other drugs, this medication is useful in treating fever and common cold symptoms. 

These are the best possible Paracetamol Phenylephrine HCl Chlorpheniramine Maleate uses to treat our little ones. We can make them consume this medication easily with droplets. Just a few drops, as the doctor’s advice in the baby’s mouth, will do all. 

Third party manufacturing for Paracetamol Phenylephrine HCl Chlorpheniramine Maleate

Many prime paediatric pharma companies are clients of these third party manufacturing companies. These third party manufacturers can produce paediatric medicines in large quantities for multiple clients simultaneously. And the best thing about them is that they are very serious about the testing of their products, especially when it comes to paediatric medicine. They have rigorous texting methods that make sure every product meets the regulatory requirements. 

Well, you can also take advantage of the services provided by third party manufacturing companies. Just tie up with a well recognized and efficient company like Casca Remedies. Casca Remedies produces many paediatric medicines for various clients.

Brand: Leone-P Drops

Composition: Paracetamol 125 mg + Phenylephrine HCl 2.5 mg + Chlorpheniramine Maleate 1 mg Drops

They also manufacture “Leone-P Drops” (Composition: Paracetamol 125 mg + Phenylephrine HCl 2.5 mg + Chlorpheniramine Maleate 1 mg Drops). This is also a fine-quality paediatric medicine that treats colds, flu and allergic symptoms. Any pharma company can partner with Casca Remedies to manufacture high-quality pharma products.

WhatsApp Logo
error: Content is protected !!